# SDR SWAA2019042431920

- Difficulty date: April 3, 2019
- Submitted: April 24, 2019
- Operation: Air carrier
- Aircraft: N434WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32454
- Aircraft time: 56,185 hours, 33,066 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK NOTED AT BS-663+10" RBL-43 WL-201 COMMON TO HORIZONTAL PRESSURE DECK WEB.  / REPAIRED WEB PER SRM.
